Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Sudden pain in my right arm, taking cipramil from 6 years - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hello my name. I have pain in my right arm which started suddenly this afternoon. I am 42years old and overweight at 17 stone. I have been taking the contraceptive pill for 6 years and am also taking cipramil anti depressants.
Doctor :   HI,
Doctor :  
Doctor :   Have you taken any medication for the pain ?
User :   no just some indegestion tablets
Doctor :   Is the pain only in the arm or spreading to the shoulder ?
User :   The pain is also in the shoulder and neck.
Doctor :   ok, do you have breathing problems ?
User :   No. I have had heart palpitations regularly over the last few months.
Doctor :   Do you have chest pain ?
User :   I have some pain on the right side of my chest.
Doctor :   ok, all your symptoms suggest me of a possible muscle cramp pain
Doctor :   apply Diclofenac gel over the affected area
Doctor :   for three time from now spacing about 6 hours time
User :   Thank you for this advise
Doctor :   you will get relieved
Doctor :   You are welcome
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor